MathSciNet Relay Station
MathSciNet bibliographic data
MR703101 60J65 (60K25)
Cohen, J. W.; Hooghiemstra, G. Brownian excursion, the $M/M/1$ queue and their occupation times. Math. Oper. Res. 6 (1981), no. 4, 608–629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement